# SDR IPXA2021031766936

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,103 hours, 13,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOP.   DEFERRED L1 DOOR PER MEL 52 10 3 1 2 1 2 NO DMP PLACARD INSTALLED DOOR CLOSED PER AMM 52 11 02 410 806.FOUND DOOR LOCK PIN SOLENOID STICKING.  R/R'D SOLENOID PER MD11 AMM 52-10-06.  OPS CK GOOD.  THIS CLEARS M738848.  PLACARD REMOVED ESR:  52-11-70-01.
